# SDR IPXA2M75572

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AIR TURN BACK DUE TO SMOKE INDICATION FROM MAIN CABIN.  EMERGENCY DECLARED.  OPEN.
